# SDR AALA20040705

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT 12D INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
